# SDR GTIA040333

- Difficulty date: April 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAIL COMPARTMENT EMERGENCY EXIT IDENTIFIER IS NOT LIGHT ON TEST.  SECURED CONNECTOR, OPS CHECK.  (M)
